# SDR ASAA2021073035599

- Difficulty date: July 30, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 49,798 hours, 15,034 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 160312
- Condition: Shorted
- Location: Apu
- Part time: 5,069 hours, 8,396 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED SHOWS FAULT CODE 49-41180 IGNITION UNIT CIRCUIT SHOWS HIGH CURRENT. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 49-40 TASK 804, REMOVED AND REPLACED IGNITION UNIT REF B737-800 AMM 49-41-31 AND AS PRECAUTION REMOVED AND REPLACED IGNITER PLUG REF AMM 49-41-51. APU STARTS NORMALLY.
